Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pinched nerve, muscle spasms in neck, lower back, feet after taking medicines for strained local chords. Remedy?

I started with a strained vocal chords. Ifelt like i needed to manipulate and then I just infammed and swelled it up. I went to a clinic and they gave me sterioids. New problems ocurred now I have a pinched nerve i believe and my muscles are having spasms frim my neck , lower back, to my abdiminal muscles to my feet/hamstings. They want to re charge me for another visit because I have new symptoms but they never fixed the fisrt problem. Its been 3 days of resting my voice and now my voice n fine but I have a pinched nerve. I m scared of the severity of my situation but im finding that musicians have this problem alot and the pain is miserable. Its such a nuisance constanty. Niether of my parents have jobs and we have no money. please respond to me asap !
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
The best treatment for the vocal cord damage is to take rest and the cords heal in 7-10 days.
Steroids are given so that the time of healing is reduced and the pain is less.
But after steroids you developed spasms etc , this could be because of the acidity caused by the steroids . did you take antacids with the steroids. ?
If not you should take antacids and stop taking the steroids .
Your condition will improve if there is no acidity or reflux of acid from stomach in food pipe.
In doubt do reply
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor